MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0568-01
Medical Device Problem Codes Difficult to Flush (1251); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was not returned so an exact cause of the issue could not be identified.However, based on our investigation, a inner lumen clot can occur due to one or more of the following probable causes are as clotted inner lumen is a blockage of the catheter¿s inner channel, and it is typically caused by blood clot (thrombus) formation within that lumen.When the inner lumen becomes occluded by a blood clot, it can no longer transmit accurate arterial pressure.The inner lumen of an iab catheter serves the purpose of monitoring the arterial pressure waveforms.Causes of clotted inner lumen are inadequate flushing of the inner lumen, kink in the inner lumen, iab remaining inactive/standby for more than 30 minutes.
 
Event or Problem Description
A complaint was received via a direct call to the emergency support program.A nurse reported that the inner lumen of a sensation plus 7.5fr.40cc intra aortic balloon (iab) catheter was no longer flushing and could not be aspirated, with no blood return while in standby.The fse advised inner lumen was no longer patent and should be treated as such per hospital policy.No patient harm or injury was reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11 corrected fields: h6 (investigation conclusions).
 
Event or Problem Description
N/a.

Brand Name
SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24724196
Report Number2248146-2026-0000829
Device Sequence Number10139615
Product Code DSP
UDI-Device Identifier10607567108063
UDI-Public(01)10607567108063(10)3000313728(17)260524(11)230524
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2026
Device Model Number0684-00-0568-01
Device Catalogue Number0684-00-0568-01
Device Lot Number3000313728
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.
Patient SexUnknown